Riesz and beta-Riesz distributions

Authors

  • José A. Díaz-García Universidad Aut\'onoma Agraria Antonio Narro, Calzada Antonio Narro 1923, Col. Buenavista, 25315 Saltillo, Coahuila, M\'exico

DOI:

https://doi.org/10.17713/ajs.v45i2.55

Abstract

This article derives several properties of the Riesz distributions, such as their corresponding Bartlett decompositions, the inverse Riesz distributions and the distribution of the generalised variance for real normed division algebras. In addition, introduce a kind of generalised beta distribution termed beta-Riesz distribution for real normed division algebras. Two versions of this distributions are proposed and some properties are studied.

Published

2016-02-29

How to Cite

Díaz-García, J. A. (2016). Riesz and beta-Riesz distributions. Austrian Journal of Statistics, 45(2), 35-51. https://doi.org/10.17713/ajs.v45i2.55

Issue

Section

Articles